Question......I have endometriosis for which I have been taking the pill mercilon constantly for say about 3 yrs. I had previously had a course of zolidex as my endo was "fairly extensive". Anyway...I have missed a pill here and there over the time I've been taking it and more recently missed two days (crap working hours). Anyway started taking it again but I was getting quite bad cramps (not like usual cramps I had before all the endo was diagnosed). Somehow something was different this time. I always bleed a bit after a missed pill except this time I didn't, so curiosity had gotten the better of me and I stopped taking the pill. Two weeks later still no bleeding, no cramps now though and sometimes feel queasy although wondering if I'm making myself feel that way by thinking about it!!!!! Tried two tests one two weeks ago and one, one week ago both neg. so......... has anyone had the same kind of thing happen to them? because I'm also worried that maybe I've gone the other way and maybe menopausal haha! ps I am only 32!
I doubt it. I am a fellow endo sufferer. I was on BC for a long time. This past year after my second lap they put me on continuous. After seven months of constant spotting (I literally had to the the pill the same time everyday or I would bleed) and horrendous cramps my docter signed me up for a trial. To do the trial you need to be drug free with a normal cycle. Since August I haven't taken BC. Now my cycle is over 40 days and my period lasts 3-4 days at a time. We are waiting for my body to adjust to no BC. My doctor said it can take up to a few months for your hormones to find their rhythm again. And yes...since August I have probably purchased about 10 pregnancy tests! Good Luck :-)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.